May 24, 2005
I started medication about 1 1/2 months ago my vl was 82000 and my cd4 count was 182. Since then my last test showed vl to be undectable and my cd4 count went up to 243. I assume this is good progress. My question is I have no real side affects from the meds other than trouble sleeping do have any recommendations.
| Response from Dr. Henry
You don't mention which HIV meds you are taking. Sustiva (Stocrine-efavirenz) is the most commonly used HIV drug that can disturb sleep. If the sleep problem doesn't abate over several months then sometimes a sleeping medicine can be given or an alternative drug considered. Your HIV specialist is likely used to that issue and can make the best recommendation for your individual case. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Erectile Dysfunction After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Hpv After Kissing Cut On Lip Sign Of HIV AIDS
- Itchy Red Spots After Fingering Sign Of HIV AIDS
- White Bumps On Penis After Licking Anus Worried I Have HIV
- Gonorrhea That Cause Numbness
- How Do You Test For Trichomoniasis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.